[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Low blood sugars and migraines



This is interesting.  I started getting headaches in August, and after 
 treating for sinus, thinking that was it, but having the headaches still, I had
a CT
scan of my nasal area, and there were no problems there.  Went to an ear nose 
and throat guy who said that most likely I was having migraines.  I'm now in 
my third week of trying to break the pattern of pain by taking 2 alleve in the 
am and 1 in the pm, using ultracet for breakthrough.  The headaches started 
when my insulin use started to get all wacky, for lack of a better term.

Some of these headaches were there when I woke up, and some were quite 
mindboggling in terms of pain and light sensitivity and nausea.

Maybe it's all related to highs and lows and swings.  Another reason to get a 
pump!!!!!!!! 

Or maybe I'm allergic to something in one of the insulins but it didn't come 
up when I started them in June.

I do know that for three days I haven't had a headache.  That's three days in 
a row after going to 2 alleve in the am from 1 in the am. 

Stacey
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org